Table of Contents
Research Article
International Scholarly Research Notices
Volume 2017, Article ID 9841725, 3 pages
https://doi.org/10.1155/2017/9841725
Corrigendum

Corrigendum to “On a Nonlinear Wave Equation Associated with Dirichlet Conditions: Solvability and Asymptotic Expansion of Solutions in Many Small Parameters”

1Nhatrang Educational College, 01 Nguyen Chanh Street, Nhatrang City, Vietnam
2Department of Mathematics, University of Economics of Ho Chi Minh City, 59C Nguyen Dinh Chieu Street, District 3, Ho Chi Minh City, Vietnam
3Department of Mathematics and Computer Science, University of Natural Science, Vietnam National University Ho Chi Minh City, 227 Nguyen Van Cu Street, District 5, Ho Chi Minh City, Vietnam

Correspondence should be addressed to Nguyen Thanh Long; moc.liamg@2tngnol

Received 10 August 2017; Accepted 2 October 2017; Published 5 November 2017

Copyright © 2017 Le Thi Phuong Ngoc et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Thi Phuong Ngoc, Le Khanh Luan, Tran Minh Thuyet, and Nguyen Thanh Long, “Corrigendum to “On a Nonlinear Wave Equation Associated with Dirichlet Conditions: Solvability and Asymptotic Expansion of Solutions in Many Small Parameters”,” International Scholarly Research Notices, vol. 2017, Article ID 9841725, 3 pages, 2017. https://doi.org/10.1155/2017/9841725.